Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Small penis, recurring wound in testicles. Treatment?

i am 22 yr old,my pennis size yery small and on the testicle skin many times a wound is found and after 2-3 days it bursts ,after 15-20 days like the same happen ,i already taken some pills by local doctor but after 1 month same will happen,so what is the cause behind it & reffer me to which medicine department i will consult.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
From history it seems that you might be having dermatitis or fungal infection on your scrotum.
Go for one antibiotic medicine course.
Apply triple action cream on the part.
Keep local hygiene clean and healthy.
For skin problem consult dermatologist.
Having small size penis is genetically built up, but having size of 2-3 inches while erection is enough to satisfy your partner.
For your this problem you may consult sexologist.
Ok and take care.
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor